Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Fever, tired, feels chilly and cold, Wrinkle like marks on forehead. Had paracetamol for couple of days. Could you please give a solution for this?

Hi Doctor, I m 28 years old man. I was down with fever 4 days back. I felt better from it after taking paracetamol tablets for couple of days. But even after that I feel very tired and sometimes feels chilly and cold. Also on my forehead and under the eyes pimple/ wrinkle like marks have appeared and I look very tired. Could you please give a solution for this?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.Thanks for the query.
all this indicates some infection in your body and most usually this is urinary or respiratory infections so these are first things to rule out. I odnt htink these marks are related to your febrility and it requires dermatologic work up. So do tests to rule out those 2 infections. if nothing is found and fever persists,you should visit docto to do more detailed work up.
Wish you good health. Feel free to ask. Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor